Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Seroquel
Created On 4/28/13 3:50 PM
Topic View:

View thread in raw text format


his8sm
Supporter

Posts: 195
Joined: Oct 2006

4/28/13 3:50 PM
User is offline

I was prescribed Seroquel 25mg in January in addition to my 100mg Luvox for OCD and Depressive moods/ sometimes manic moods
I havent taken it for fear of the side effects- diabetes, drowsiness etc
I do want to try it but i am a little scared- in your experience do people cope ok on the 25mg
b"h, my ocd is doing so-so but im finding my moods and consistency all over the show in terms of the person id like to be

secondly, my wife things I have ADHD, I score very highly when I do the online tests but my doctors dont seem interested, might Seroquel calm me down abit
as an example, i can flux between hyper concentration and then find it impossible to daven properly, or sit at my desk at work
I dont know if I can say my ADHD is a symptom of depression or mood change
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

4/29/13 1:03 AM
User is offline

Can try half of a Seroquel 25mg tablet at bedtime and adjust upward from there. Take before bedtime in case you become sedated and need to sleep it off. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



his8sm
Supporter

Posts: 195
Joined: Oct 2006

5/5/13 4:57 PM
User is offline

Hi
I took the plunge and started 25mg of seroquel on friday night- i slept alot over shabbos but im pleased to say i feel side effects wise nothing really so far at all. not even that tired, except in morning.

I do however feel a bit more depressed than usual how long should it take for the seroquel to work, if its to be judged a success.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

5/5/13 5:31 PM
User is offline

Give it a week. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



his8sm
Supporter

Posts: 195
Joined: Oct 2006

5/11/13 6:06 PM
User is offline

hi
its been about ten days since I began 25mg seroquel
100mg luvox long term
I feel OK side effect wise some bad stomach problems and its hard to wake up but I'm not drowsy really during the day
I feel I've calmed down my mind isn't racing and I can sit and read or work I don't feel emotional or physically anxious
I do still have obsessions in a way ,my racing mind used to distract from obsessions and feel a tad depressed and numb but I do feel its got potential

I said previously I reduced to 100mg luvox. will that reduction affect the effect of the seroquel
does a higher dose of seroquel help ocd
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

5/12/13 9:38 AM
User is offline

You may feel less tired with less Luvox. Luvox CR also causes less fatigue. Seroquel can help OCD when combined with medications like Luvox. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



his8sm
Supporter

Posts: 195
Joined: Oct 2006

5/13/13 6:50 PM
User is offline

Hi you might expect this from someone with ocd but twelve days in on seroquel 25mg I feel doubts its helped with obsessions and now I've become restless again

If I stop it suddenly to see if I'm better without is it safe to do so on 25mg only my general doctor seemed to think so. I suppose I could restart it in future. Or do I stay longterm in hope it will work sometimes
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

5/14/13 5:01 AM
User is offline

Seroquel 25mg is the lowest dose which may only be effective for insomnia. Stopping and restarting will probably only influence sleep. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



his8sm
Supporter

Posts: 195
Joined: Oct 2006

5/21/13 10:56 AM
User is offline

Hi
I emailed my specialist as I wasn't any better on seroquel in fact I felt down on it. His response was to recommend increase my luvox which wasn't working at a high dose
My question is for seroquel to work as an augmenting agent would my dose of luvox need to be high


Also inositol do you think its worth a go in association with luvox I feel like trying it
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

5/21/13 12:52 PM
User is offline

Inositol can be helpful. Luvox may need to be higher as well. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



his8sm
Supporter

Posts: 195
Joined: Oct 2006

5/22/13 12:14 PM
User is offline

Hi
Just thinking over my meds
If i previously took 60mg of prozac and it worked for a year or so but stopped working would it make a difference to then go back on it to 80mg. Same goes with anafranil i tried it and it did nothing but maybe i didnt go high enough
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

5/22/13 12:40 PM
User is offline

Yes. Makes sense. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



his8sm
Supporter

Posts: 195
Joined: Oct 2006

5/23/13 4:52 PM
User is offline

Thanks
Another question
Is there any point trying celexa if I've already tried its offshoot lexapro and it didn't help
Celexa is the only ssri I never tried but I heard its only used off label for ocd
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

5/23/13 8:12 PM
User is offline

No
 
Reply
   
Quote
   
Top
   
Bottom
     



star
Senior Supporter

Posts: 1982
Joined: Jan 2012

6/5/13 8:39 PM
User is offline

im in agony from not sleeping due to nightmares due to serequol....how to counteract that without sleeping pills???????????????????


-------------------------
there is light at the end of the tunnel
 
Reply
   
Quote
   
Top
   
Bottom
     



star
Senior Supporter

Posts: 1982
Joined: Jan 2012

6/9/13 10:30 PM
User is offline

SLEEEP. i desperately need sleep but my body refuses to shut off, or my mind.
took 300 mg sereqoel, no help whereas it had helped the past few nights.
help! what should i do???


-------------------------
there is light at the end of the tunnel
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1946
Joined: Jan 2006

6/10/13 1:29 AM
User is offline

Can try 400mg. Let me know how you make out.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



star
Senior Supporter

Posts: 1982
Joined: Jan 2012

6/10/13 2:41 PM
User is offline

too late....


-------------------------
there is light at the end of the tunnel
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.